# SDR AALA2018082879049

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 73,507 hours, 12,086 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 17H FASTEN SEAT BELT SIGN INOPERATIVE, SIGN FALLING OFF.  REPLACED THE LAMPS AND INSTALLED THE ASSEMBLY IAW AMM 33-24-00.
